# SDR QXEA00002048

- Difficulty date: July 29, 2000
- Submitted: July 31, 2000
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- System (JASC): 7603 · Power Lever
- Part: Switch
- Condition: Dirty
- Location: Power Lever
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA- AUTOFEATHER ARM LIGHT CAME ON IN CRUISE FLIGHT WHILE NOT SELECTED.  APPEARED TO BE ASSOICATED WITH THE SWITCH IN THE POWER LEVER QUADRANT.  MAINTENANCE RESEATED THE ADVISORY CONTROL BOX AND CLEANED THE POWER LEVER SWITCHES IN THE QUADRANT.  OPERATIONAL CHECKS GOOD.  NO PARTS REPLACED.
